# SDR UALA2011040401595

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 38,708 hours, 8,456 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 242
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PRSOV MSG DISPLAYED PRIOR TO DEPARTURE.  ALSO RECEIVED STATUS MESSAGE R FAMV.  BITE CHECK, ENG RUN NO HELP.  PRSOV MANUALLY LOCKED CLSD.  REPLACED PRSOVC.  ALSO ACCOMPLISHED PNEU HEALTH CHECK.  OPS CHECK NORMAL.  LOCKED OUT R FAMV PER MEL 3611F.  CHECKED WIRING TO FAMV FROM ASCPC TO DV36118, CHECKS GOOD 5VAC TO PINS 1 & 2 OF DV36118 CHECKS GOOD TOO.  ACP'D PNEUMATIC HEALTH CHECK ON FAMV PER MM.  HPFAC EXCEEDED UPPER LIM READING 48 PSI.  HPFAC NEEDS TO BE REPLACED (PCN 646-9027).  HPFAC REPLACED PER MM, OPS CHECK OKAY.
